# SDR UIEA2024081900838

- Difficulty date: August 19, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N439GT
- Make and model: Boeing 747409F
- Aircraft serial: 30767
- Aircraft time: 93,913 hours, 17,247 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pdu
- Part number: 1267629
- Part serial: 11865
- Condition: Failed
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

2 HR IN CRUISE FLIGHT, LEFT MID SPAN L/E FLAP INDICATED DEPLOYED,  "FLAP PRIMARY" MASTER CAUTION.  AFTER 5 MIN, FLAPS PRIMARY MASTER CAUTION, FLAP DRIVE CAUTION ANNUNCIATED,  COULD NOT  RETRACT IN FLIGHT, "LE MULTI DRIVE" STS MSG( R/R L2 L/E SLAT PDU PER AMM 27-81-03. OPS & IND CHECK GOOD. NIL EXISTING FAULT NOTED. REF IPC 27-81-03-02 ITEM 95. )
